Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The Baire category and forcing large Lindelöf spaces with points $ G\sb \delta$

Author: Isaac Gorelic
Journal: Proc. Amer. Math. Soc. 118 (1993), 603-607
MSC: Primary 03E35; Secondary 03E50, 54A25, 54A35
MathSciNet review: 1132417
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For $ \kappa $ as large an aleph as we want, we construct by forcing a model in which CH holds and there is a Lindelöf zero-dimensional space of size $ \kappa $ with points $ {G_\delta }$.

References [Enhancements On Off] (What's this?)

  • [1] P. S. Alexandroff and P. S. Urysohn, Memoire sur les espaces topologiques compacts, Nederl. Akad. Wetensch. Proc. Ser. A 14 (1929), 1-96.
  • [2] A. V. Arhangel'skii, On the cardinality of bicompacta satisfying the first axiom of countability, Soviet Math. Dokl. 10 (1969), 951-955.
  • [3] Saharon Shelah, On some problems in general topology, Set theory (Boise, ID, 1992–1994) Contemp. Math., vol. 192, Amer. Math. Soc., Providence, RI, 1996, pp. 91–101. MR 1367138,
  • [4] I. Juhász, Cardinal functions. II, Handbook of set-theoretic topology, North-Holland, Amsterdam, 1984, pp. 63–109. MR 776621
  • [5] A. Dow, Two applications of reflection and forcing to topology, General topology and its relations to modern analysis and algebra, VI (Prague, 1986) Res. Exp. Math., vol. 16, Heldermann, Berlin, 1988, pp. 155–172. MR 952602
  • [6] Murray Bell and John Ginsburg, First countable Lindelöf extensions of uncountable discrete spaces, Canad. Math. Bull. 23 (1980), no. 4, 397–399. MR 602591,

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03E35, 03E50, 54A25, 54A35

Retrieve articles in all journals with MSC: 03E35, 03E50, 54A25, 54A35

Additional Information

Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society